Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can I Take Lowplat For Pain In Bladder Or Will It Cause Thinning Of Blood?

hi doctor,i m a diabetic and cardiac patient,i m taking cardiac medicines since 3years and diabetic patient since 11yrs.my med are rovista,lowplat,ascord for heart n for diabetes taking poizer plus,concor.my query to u is wether I can take lowplat or not?cz I m suffering frm pain in bladder..my doctr hav advised me to stop taking lowplat cz it thins blood,thts y I m feeling pain..also I hv gone through urine test ,report says my urine hv RBC s.please give me suggestion promptly.thank u.
Mon, 14 Oct 2019
Report Abuse
General Surgeon 's  Response
Hi,

Low plat can cause blood in urine which if clots in the urinary system can cause clot colic/pain. please meet your cardiologist and the urologist before restarting the medication.

They need to evaluate and then proceed with the medication comparing the pros and cons of the medication and can change the medication.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Nataraj Naidu R, General Surgeon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

Recent questions on Diabetes


Loading Online Doctors....
Can I Take Lowplat For Pain In Bladder Or Will It Cause Thinning Of Blood?

Hi, Low plat can cause blood in urine which if clots in the urinary system can cause clot colic/pain. please meet your cardiologist and the urologist before restarting the medication. They need to evaluate and then proceed with the medication comparing the pros and cons of the medication and can change the medication. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr Nataraj Naidu R, General Surgeon